# SDR QXEA2016062900441

- Difficulty date: June 29, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,108 hours, 23,678 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Access Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR ACCESS PANEL FOR ALTERNATE GEAR EXTENSION IS DIFFICULT TO OPERATE. LUBED THE RELEASE DOOR HINGE, DOOR OPERATES SMOOTHLY. RETURNED TO SERVICE.
